Post # 1
We’re not TTC yet, we’re waiting until after the wedding in September. But I was told by my Dr. to go ahead and go off the pill now, since I’m 41 and we really want to get a jump on things after the wedding.
However – I feel I’m turning into a huge bitch. Good LORD I want to jump down everyone’s throat around me, including Fiance. Anyone else have this reaction when they went off the pill?
Post # 3
Um.. yes. Only for a week or two, but I was kind of all over the place that first month. Immediately, it was fantastic and I was in a better mood than ever (also on vacation, which helps!). Then… every single thing seriously pissed me off. It has been WAY better on my second cycle off, so fingers crossed it was a one time thing.
I also had the most brutal menstrual migraines I ever had, which didn’t improve my mood. Your hormones are all over the place, but they should settle down eventually.
Post # 4
Thanks Foodnerd. I keep flying off the handle, then apologizing. I hope this fades away soon 🙂
Post # 5
@NewMrsAnderson: Oh man, I’m on my second month off, and I’m basically a total whackadoo of mood swings haha! One minute I’m great, and then the next, I’m like…LEAVE ME ALONE!!!! AGGGHHHH!!! I was hoping it’s just the pills…but it’s probably also the fact that my dr. told me that I need to get off of my antidepressant/antianxiety if we’re TTC…and I finally weaned off of that this past weekend sooo…lol. Regardless, you’re not alone!